Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 24, NWS Brownsville, TX

July 26, 2020Hidalgo County, Jim Hogg County, Starr County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 5:38 PM CDT for Hidalgo County, Jim Hogg County, Starr County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2020, 5:38 PM CDT (22:38 UTC)
Expired
Jul 26, 2020, 10:50 PM CDT
In force
5 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Hidalgo County, TX, Jim Hogg County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 156 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

048 
WGUS54 KBRO 262238
FFWBRO
TXC215-247-427-270000-
/O.NEW.KBRO.FF.W.0024.200726T2238Z-200727T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
538 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  West Central Hidalgo County in deep south Texas...
  Southern Jim Hogg County in deep south Texas...
  Northeastern Starr County in deep south Texas...

* Until 700 PM CDT.

* At 538 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 5 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  El Sauz, Viboras and Santa Catarina.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
      2639 9867 2653 9895

FLASH FLOOD...RADAR INDICATED

$$

Hallman
4 follow-up statements
699 
WGUS54 KBRO 262312
FFWBRO
TXC215-247-427-270200-
/O.EXT.KBRO.FF.W.0024.000000T0000Z-200727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
612 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Hidalgo County in deep south Texas...
  Southern Jim Hogg County in deep south Texas...
  Northeastern Starr County in deep south Texas...

* Until 900 PM CDT.

* At 612 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 3 and 6 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  El Sauz, Viboras and Santa Catarina.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
      2639 9867 2653 9895

FLASH FLOOD...RADAR INDICATED

$$

Hallman
593 
WGUS54 KBRO 270147
FFWBRO
TXC215-247-427-270400-
/O.EXT.KBRO.FF.W.0024.000000T0000Z-200727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
847 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Hidalgo County in deep south Texas...
  Southern Jim Hogg County in deep south Texas...
  Northeastern Starr County in deep south Texas...

* Until 1100 PM CDT.

* At 847 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 8 inches of rain 
  have fallen since yesterday. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  El Sauz, Viboras and Santa Catarina.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
      2639 9867 2653 9895

FLASH FLOOD...RADAR INDICATED

$$

53-Schroeder
001 
WGUS74 KBRO 270157
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
857 PM CDT Sun Jul 26 2020

TXC215-247-427-270400-
/O.CON.KBRO.FF.W.0024.000000T0000Z-200727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Jim Hogg TX-Starr TX-
857 PM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS 
EVENING FOR WEST CENTRAL HIDALGO, SOUTHERN JIM HOGG AND NORTHEASTERN 
STARR COUNTIES...

At 857 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 4 and 8 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  El Sauz, Viboras and Santa Catarina.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
      2639 9867 2653 9895

FLASH FLOOD...RADAR INDICATED

$$

53-Schroeder
072 
WGUS74 KBRO 270350
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
1050 PM CDT Sun Jul 26 2020

TXC215-247-427-270400-
/O.CAN.KBRO.FF.W.0024.000000T0000Z-200727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Jim Hogg TX-Starr TX-
1050 PM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING FOR WEST CENTRAL HIDALGO, SOUTHERN JIM HOGG 
AND NORTHEASTERN STARR COUNTIES HAS BEEN REPLACED WITH A FLOOD 
ADVISORY...

LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
      2639 9867 2653 9895

$$

Schroeder

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 5:05 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 26, 5:05 PM CDT, 33 minutes before
Area Forecast Discussion...Correction for text
National Weather Service Brownsville TX
505 PM CDT Sun Jul 26 2020

...TROPICAL DEPRESSION HANNA CONTINUES MOVING WEST SOUTHWEST
ACROSS NORTHEASTERN MEXICO...

.SHORT TERM (Tonight through Monday Night): Tropical Depression
Hanna has moved into northern Mexico. Although all tropical
cyclone watches and warnings have been discontinued for Deep South
Texas and the Rio Grande Valley, a Tornado Watch and Flash Flood
Watch continues into the early hours of tonight. This is due to
the fact that scattered to numerous showers and thunderstorms
continue to develop on the backside of Hanna, especially along and
west of the Interstate 69C corridor. Additionally, scattered
convection will persist for this period of the forecast, as
abundant tropical moisture in the wake of Hanna will combine with
daytime heating and a weakness in the middle layers of the
atmosphere. Given soils wetted from recent rains, the relatively
high chance of rain, and the associated significant cloud cover,
temperatures will be held to below normal levels for a change.

Additionally, ocean swells generated by Hanna will produce elevated
rip currents and high surf at the local beaches into the early
morning hours of Monday. Some minor beach flooding is also expected,
especially around times of high tide.

.LONG TERM (Tuesday through Sunday): Broad weakness in the overall
500 mb pattern will prevail over the TX coastline throughout Wed
Night/Thur. The 500 mb ridging over the Desert SW will then start
building eastward throughout Fri and into the weekend. Then a
pretty strong 500 mb short wave dives southwards towards the
middle Gulf coastline this weekend. This may erode the 500 mb
ridging back to the west a bit late in the forecast period. As the
500 mb weakness in the ridge axis erodes away throughout this
upcoming work week, expect the deeper layer moisture levels to
drop steadily throughout the period allowing for the conv chcs to
drop off after Wed. The GFS is once again showing a wetter pattern
prevailing throughDay 7/8 while the ECMWF shuts off the pcpn much
quicker. Accordingly, the drier ECMWF warms up temps quite a bit
faster versus the wetter GFS.

Overall forecast confidence in the longer range period is above
average for temps and near average for pops due to the model to
model inconsistency.

&&

.MARINE (Now through Monday Night): Buoy 42020 reported east winds
around 12 knots gusting to around 16 knots with seas slightly over 9
feet with a period of 8 seconds at 1450 CDT/1950 UTC. Tropical
Depression Hanna has moved into northern Mexico, and all tropical
cyclone watches and warnings have been discontinued along the Lower
Texas Coast. However, seas are expected to remain churned up in the
wake of Hanna such that a Small Craft Advisory is in effect for the
Gulf of Mexico waters from 0 to 60 nautical miles offshore until
around sunrise Monday. Adverse sea conditions are forecast to
persist for the remainder of Monday through Monday night, and the
Small Craft Advisory may need to be extended for this time period.
At a minimum, Small Craft Exercise Caution will likely be needed.

Tuesday through Friday Night: Surface ridging will prevail over
the western Gulf of Mex throughout the upcoming work week. This
will maintain generally low to moderate winds and seas along the
lower TX coastline. Some of the Gulf swells may reach up close to
SCA levels Tues and Weds with conditions improving steadily later
in the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  79  88  77  87 /  70  50  50  60
BROWNSVILLE          79  88  77  87 /  70  60  50  60
HARLINGEN            77  88  76  87 /  70  60  50  70
MCALLEN              77  85  76  85 /  80  70  50  70
RIO GRANDE CITY      76  88  76  89 /  80  70  50  70
SOUTH PADRE ISLAND   82  85  79  83 /  70  50  50  60

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Monday morning for TXZ256-257-351.

     Flash Flood Watch until 7 PM CDT this evening for TXZ248>257-351-
     353.

     Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
     257-351.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257-351.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ150-155-170-
     175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation/Short Term...67-Mejia
Long Term...60-Speece
Graphicasts/Short Fuse
Tropical Advisories/
Statements...59-Bogorad/66-Tomaselli/56-Hallman/65-Birchfield
Social Media...Adams
Hazardous weather outlook, Jul 26, 5:09 AM CDT, 12 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
509 AM CDT Sun Jul 26 2020

TXZ248>257-351-353-271015-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for Kenedy,
Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron
County.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 7 PM CDT Sunday.

A High Surf Advisory is in effect for the coastal portions of
Cameron, Willacy, and Kenedy counties until 9 AM CDT Monday.

A High Rip Current Risk is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 9 AM CDT Monday.

A Tornado Watch is in effect for Cameron, Willacy, Hidalgo,
Brooks, and Kenedy counties through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The potential for heavy rainfall continues across deep South
Texas Monday as lingering tropical moisture associated with
Tropical Storm Hanna allow showers and thunderstorms to develop
across the area. Isolated localized flooding is likely with these
showers and storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-271015-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for the Laguna
Madre and the offshore waters of the lower Texas coast.

A Tornado Watch is in effect for all of the lower Texas coastal
waters through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisories will likely be needed for the offshore
waters of the lower Texas coast Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

Castillo

In the hours before

Special weather statement, Jul 26, 11:52 AM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1152 AM CDT Sun Jul 26 2020

TXZ250-251-261730-
Brooks TX-Inland Kenedy TX-
1152 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...EASTERN JIM
HOGG...NORTHEASTERN HIDALGO...BROOKS AND NORTHEASTERN WILLACY
COUNTIES UNTIL 1230 PM CDT...

At 1151 AM CDT, Doppler radar was tracking heavy rainfall along a
line extending from 10 miles southwest of Falfurrias Junior High
School to near Rudolph. Movement was northwest at 35 mph.

Winds in excess of 40 mph will be possible with these showers.

Locations impacted include...
Falfurrias, Encino, Rachal, Norias, La Colonia Park, Airport Road
Addition, Rudolph, Falfurrias Junior High School, Pleasant Park and
El Coyote Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these showers, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2726 9810 2660 9753 2660 9786 2662 9798
      2678 9799 2679 9842 2705 9842 2705 9847
      2714 9847 2714 9849 2724 9849 2727 9852
TIME...MOT...LOC 1651Z 132DEG 31KT 2713 9830 2670 9781

Hallman
Special weather statement, Jul 26, 11:57 AM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1157 AM CDT Sun Jul 26 2020

TXZ255-257-261745-
Coastal Cameron TX-Inland Cameron TX-
1157 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMERON AND SOUTHEASTERN
WILLACY COUNTIES UNTIL 1245 PM CDT...

At 1156 AM CDT, Doppler radar was tracking a strong thunderstorm near
Palmer Laasko Elementary, or near Los Fresnos, moving north at 50
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Arroyo City, Brownsville, Bayview, La Tina and Del Mar Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2631 9735 2603 9734 2603 9744 2632 9753
      2631 9751 2633 9747 2634 9747 2633 9745
      2640 9740 2641 9735 2639 9737 2639 9734
      2637 9739 2636 9738 2636 9735 2632 9733
      2631 9733
TIME...MOT...LOC 1656Z 175DEG 43KT 2610 9740

CB
Special weather statement, Jul 26, 1:17 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Brownsville TX
117 PM CDT Sun Jul 26 2020

TXZ250-251-261845-
Brooks TX-Inland Kenedy TX-
117 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 145 PM CDT...

At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near
U S 77 Border Patrol Station, or near Armstrong, moving north at 45
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Falfurrias, Armstrong, Sarita, La Colonia Park, Airport Road
Addition, U S 77 Border Patrol Station, Falfurrias Junior High
School, Pleasant Park, Kenedy County Sheriffs Office and Falfurrias
Fire Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2726 9773 2728 9765 2726 9764 2691 9770
      2689 9792 2726 9824 2726 9799 2721 9799
      2721 9797 2723 9795 2724 9792 2724 9789
      2725 9785 2725 9782 2727 9782 2728 9779
      2728 9776
TIME...MOT...LOC 1816Z 157DEG 39KT 2701 9784

Hallman
Special weather statement, Jul 26, 1:34 PM CDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Brownsville TX
134 PM CDT Sun Jul 26 2020

TXZ248-249-252-261915-
Jim Hogg TX-Zapata TX-Starr TX-
134 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHEASTERN STARR AND EAST CENTRAL ZAPATA COUNTIES UNTIL 215 PM
CDT...

At 134 PM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Catarina, or 12 miles east of Viboras, moving northwest at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Viboras, Bustamante, Guerra, Randado, Santa Catarina, Escobas and
Diamond O Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2656 9843 2642 9858 2703 9926 2721 9890
TIME...MOT...LOC 1834Z 142DEG 29KT 2668 9863

Hallman
Special weather statement, Jul 26, 2:42 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Brownsville TX
242 PM CDT Sun Jul 26 2020

TXZ248-252-253-262030-
Southern Hidalgo TX-Zapata TX-Starr TX-
242 PM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO...CENTRAL
STARR AND SOUTH CENTRAL ZAPATA COUNTIES UNTIL 330 PM CDT...

At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Falcon Dam to 11 miles south of Santa Ana
National Wildlife Refuge. Movement was north at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Mission, Pharr, San Juan, Alamo, Rio Grande City, Hidalgo, Roma,
Palmview, Penitas and Sullivan City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2663 9899 2657 9862 2618 9808 2604 9805
      2607 9825 2612 9827 2610 9830 2617 9834
      2616 9839 2622 9844 2620 9848 2626 9856
      2629 9875 2637 9880 2635 9890 2639 9893
      2637 9895 2640 9906 2654 9917 2678 9924
TIME...MOT...LOC 1941Z 163DEG 15KT 2655 9920 2637 9895 2633 9859 2592
9808

CB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:24 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Kenedy, Willacy7 hr
Jul 26, 3:27 AM CDTTornado WarningBROCameron33 min
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron, Hidalgo9 hr
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:04 PM CDTTornado WarningBROBrooks26 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:16 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo, Starr9 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min
Jul 26, 6:58 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo5 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.